Alert archive / Ohio / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 115, NWS Wilmington, OH

July 6, 2016Clinton County, Fayette County, Highland County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jul 6, 2016, 2:12 PM EDT for Clinton County, Fayette County, Highland County, Ohio. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2016, 2:12 PM EDT (18:12 UTC)
Expired
Jul 6, 2016, 2:35 PM EDT
In force
23 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Clinton County, OH, Fayette County, OH, Highland County, OH

The radar

The Cincinnati radar (KILN), 31 km from the middle of the area, began a volume at 18:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.2 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 438 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
438 J/kg
Mixed-layer CIN
-84 J/kg
Mixed-layer LCL
899 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

540 
WUUS51 KILN 061812
SVRILN
OHC027-047-071-061845-
/O.NEW.KILN.SV.W.0115.160706T1812Z-160706T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
212 PM EDT WED JUL 6 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN FAYETTE COUNTY IN CENTRAL OHIO...
  EAST CENTRAL CLINTON COUNTY IN SOUTHWESTERN OHIO...
  NORTHEASTERN HIGHLAND COUNTY IN SOUTHWESTERN OHIO...

* UNTIL 245 PM EDT.

* AT 212 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEW
  VIENNA... MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  GREENFIELD...LEESBURG...NEW VIENNA...GOOD HOPE...HIGHLAND...
  NEW ANTIOCH...ROCK MILLS...LEES CREEK...EAST MONROE...
  NEW MARTINSBURG AND SAMANTHA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3934 8376 3947 8374 3946 8334 3940 8336
      3936 8338 3935 8338 3932 8339 3930 8338
      3928 8339 3926 8339 3922 8340
TIME...MOT...LOC 1812Z 279DEG 30KT 3940 8368 

HAIL...<.75IN
WIND...60MPH
 
$$
2 follow-up statements
992 
WWUS51 KILN 061821
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
221 PM EDT WED JUL 6 2016

OHC027-047-071-061845-
/O.CON.KILN.SV.W.0115.000000T0000Z-160706T1845Z/
FAYETTE OH-CLINTON OH-HIGHLAND OH-
221 PM EDT WED JUL 6 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR SOUTHERN FAYETTE...EAST CENTRAL CLINTON AND NORTHEASTERN HIGHLAND
COUNTIES...

AT 221 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LEESBURG...
MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GREENFIELD...LEESBURG...GOOD HOPE...HIGHLAND...ROCK MILLS...
LEES CREEK...EAST MONROE AND NEW MARTINSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3933 8367 3947 8364 3946 8334 3940 8336
      3936 8338 3935 8338 3932 8339 3930 8338
      3928 8339 3926 8339 3922 8340
TIME...MOT...LOC 1821Z 279DEG 30KT 3939 8358 

HAIL...<.75IN
WIND...60MPH
 
$$
227 
WWUS51 KILN 061835
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
235 PM EDT WED JUL 6 2016

OHC027-047-071-061844-
/O.CAN.KILN.SV.W.0115.000000T0000Z-160706T1845Z/
FAYETTE OH-CLINTON OH-HIGHLAND OH-
235 PM EDT WED JUL 6 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN FAYETTE...EAST
CENTRAL CLINTON AND NORTHEASTERN HIGHLAND COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3933 8367 3947 8364 3946 8334 3940 8336
      3936 8338 3935 8338 3932 8339 3930 8338
      3928 8339 3926 8339 3922 8340
TIME...MOT...LOC 1831Z 279DEG 30KT 3937 8343 

$$

AR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 2:08 PM EDT, 4 minutes earlier.

Area forecast discussion, Jul 6, 2:08 PM EDT, 4 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
208 PM EDT WED JUL 6 2016

.SYNOPSIS...
Multiple disturbances will work through the region over the next
few days. A cold front on Friday will usher in cooler and drier
air for Saturday and Sunday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Latest mosaic radar shows MCS diving sse across Illinois and
Indiana. Leading edge of this system contains storms which have a
recent history of producing wind gusts to 30 kts. This complex
will continue to dive e/se into the moderately unstable
airmass...where blyr capes are around 2000 j/kg. DCAPE values in
this region suggest that some storms may produce damaging wind
gusts. Have increased pops to likely over the southwest to account
for these storms. Have also tweaked temperatures down slightly
accounting for the preciptiation and cloud cover.

In the wake of this system expect a temporary lull in pcpn
activity during the early evening.

Previous discussion...
Complex of showers and thunderstorms will move south southeast
this morning. This complex will weaken as it approaches the area,
however it has the potential to clip southwestern portions of the
forecast area this morning. The expectation is that cloud cover
from this system will delay additional thunderstorm development.
Expect additional thunderstorm development however later in the
afternoon and into the early evening hours. This activity is
expected to be primarily across central portions of Ohio. This is
all dependent on what the system does this morning and how long it
will take the cloud cover to decrease. There is the potential that
a few strong to severe storms will be present if there is
additional development. The main threat would be damaging winds
and brief heavy rain.

Despite morning cloud cover, expect temperatures to rise into the
middle to upper 80s today. With dew points generally in the lower
70s this afternoon this will lead to heat index values in the low
to mid 90s.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/...
Any afternoon and early evening thunderstorm development is
expected to dissipate as the evening progresses. Kept
precipitation chances at a minimum during the overnight hours
tonight. Showers and thunderstorms will be possible Thursday into
Thursday night as additional disturbances move into the area. A
cold front will then move through on Friday. Thunderstorms will be
possible with this feature. A few strong to severe storms will be
possible both Thursday and Friday. High pressure will move into
the region for Saturday. With CAA expect cu to develop on
Saturday.

Warm and humid conditions will be present through Friday until the
passage of the cold front. Heat index values on Thursday are
expected to be in the middle to upper 90s. On Friday heat index
values could reach the 100 degree mark.  Have mention of severe
potential and high heat index values mentioned in the HWO.

Breezy conditions will also be present on Friday with some wind
gusts around 30 mph possible.

&&

.LONG TERM /SATURDAY NIGHT THROUGH TUESDAY/...
Surface high pressure will then move overhead Sunday with PWATs
falling below 0.5". Monday surface high pressure will start to
pull east with an upper level disturbance undercutting weak mid-
level ridging. For now have kept the chance of rain south of the
area as most global models show the area dry.

Tuesday into Wednesday the next upper level disturbance will push
into south/ central Canada with general model consensus of mid-level
ridging building across the southwest.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
Broken line of storms has developed along the leading
edge of old MCS which tracked sse across Illinois and Indiana
overnight. These storms being fed with moderate instability in
place and favorable environment for wind gusts up to 40 kts. The
possibility exists for an enhanced updraft to reach severe
limits. Visibilities will briefly drop to IFR in heavy rain and
cigs will drop to MVFR.

This line will slowly push east across the TAF sites through
mid afternoon with conditions improving to VFR late afternoon
going into the evening hours.

Expect next thunderstorm complex to stay south of ILN TAF sites
but have included a mention of VCSH at KCVG/KLUK being on the nrn
periphery of this complex.

Overnight some mist/fog will likely develop at the usually more
favorable locations. Fog burns off with VFR conditions returning thursday
morning. Some differences exist in numerical model soln/s regarding
chances for preciptiation thursday. HAve omitted any
mention...expecting precip to hold off until thursday night.

OUTLOOK...Thunderstorms possible Thursday night and then again
Friday afternoon and evening.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Novak/AR
NEAR TERM...Novak
SHORT TERM...Novak
LONG TERM...Haines
AVIATION...AR
Hazardous weather outlook, Jul 6, 3:48 AM EDT, 10 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
348 AM EDT WED JUL 6 2016

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-070915-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
348 AM EDT WED JUL 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE TODAY. THE
MAIN THREAT WOULD BE DAMAGING WINDS. IN ADDITION HEAVY RAIN WILL
ALSO BE POSSIBLE WITH SOME OF THE STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THURSDAY AND
FRIDAY. THE MAIN THREAT WOULD BE DAMAGING WINDS. IN ADDITION
HEAVY RAIN WILL ALSO BE POSSIBLE WITH SOME OF THE STORMS.

HEAT INDEX VALUES WILL BE CLOSE TO 100 DEGREES ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 6, 1:10 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
110 PM EDT WED JUL 6 2016

OHZ061-062-070-071-061745-
GREENE OH-WARREN OH-MONTGOMERY OH-BUTLER OH-
110 PM EDT WED JUL 6 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN GREENE...NORTHERN
WARREN...SOUTHEASTERN MONTGOMERY AND EASTERN BUTLER COUNTIES UNTIL
145 PM EDT...

AT 110 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER
FRANKLIN...MOVING EAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
MIDDLETOWN...MIAMISBURG...LEBANON...SPRINGBORO...MONROE...FRANKLIN...
BELLBROOK...CARLISLE...WAYNESVILLE...HUNTER...HARVEYSBURG...
SPRING VALLEY...CORWIN...CENTERVILLE...ROXANNA...LYTLE...
STATE ROUTE 48 AT STATE ROUTE 73...CAESAR CREEK STATE PARK...
OREGONIA AND PEKIN.

THIS INCLUDES I-75 IN OHIO BETWEEN MILE MARKERS 30 AND 44.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3964 8427 3964 8400 3955 8398 3951 8398
      3943 8408 3945 8439
TIME...MOT...LOC 1710Z 273DEG 23KT 3954 8433

KC
Special weather statement, Jul 6, 1:20 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
120 PM EDT WED JUL 6 2016

OHZ044-045-052-061745-
LOGAN OH-UNION OH-CHAMPAIGN OH-
120 PM EDT WED JUL 6 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LOGAN COUNTY IN
WEST CENTRAL OHIO...SOUTHWESTERN UNION COUNTY IN CENTRAL OHIO AND
NORTHEASTERN CHAMPAIGN COUNTIES IN WEST CENTRAL OHIO UNTIL 145 PM
EDT...

AT 120 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR WEST
LIBERTY...MOVING EAST AT 35 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
MARYSVILLE...WEST LIBERTY...NORTH LEWISBURG...MILFORD CENTER...
WOODSTOCK...UNIONVILLE CENTER...POTTERSBURG...MIDDLEBURG...CABLE...
MINGO...RAYMOND AND KENNARD.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 4014 8373 4025 8376 4038 8343 4014 8334
TIME...MOT...LOC 1720Z 260DEG 29KT 4020 8367

KC
Special weather statement, Jul 6, 1:27 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
127 PM EDT WED JUL 6 2016

OHZ062-071-072-061800-
GREENE OH-CLINTON OH-WARREN OH-
127 PM EDT WED JUL 6 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL GREENE...CLINTON
AND NORTHEASTERN WARREN COUNTIES UNTIL 200 PM EDT...

AT 126 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
WAYNESVILLE...MOVING EAST AT 35 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
WILMINGTON...SABINA...HARVEYSBURG...PORT WILLIAM...NEW ANTIOCH...
OGDEN...BURTONVILLE...BLOOMINGTON...LEES CREEK...NEW BURLINGTON...
INTERSTATE 71 AT US ROUTE 68...CAESAR CREEK STATE PARK...KINGMAN...
OAKLAND...REESVILLE...MELVIN AND LUMBERTON.

THIS INCLUDES I-71 IN OHIO BETWEEN MILE MARKERS 40 AND 58.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3946 8408 3958 8402 3956 8367 3955 8367
      3955 8362 3950 8360 3937 8364 3933 8371
TIME...MOT...LOC 1726Z 281DEG 31KT 3949 8398
Special weather statement, Jul 6, 1:41 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
141 PM EDT WED JUL 6 2016

OHZ044>046-052-054-061815-
LOGAN OH-UNION OH-MADISON OH-DELAWARE OH-CHAMPAIGN OH-
141 PM EDT WED JUL 6 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LOGAN COUNTY IN
WEST CENTRAL OHIO...UNION...NORTH CENTRAL MADISON...SOUTHWESTERN
DELAWARE COUNTIES IN CENTRAL OHIO AND EAST CENTRAL CHAMPAIGN COUNTIES
IN WEST CENTRAL OHIO UNTIL 215 PM EDT...

AT 141 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR NORTH
LEWISBURG...MOVING EAST AT 35 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
DUBLIN...MARYSVILLE...PLAIN CITY...RICHWOOD...MECHANICSBURG...
NORTH LEWISBURG...MILFORD CENTER...OSTRANDER...WOODSTOCK...
MAGNETIC SPRINGS...UNIONVILLE CENTER...US ROUTE 33 AT US ROUTE 42...
RAYMOND...STATE ROUTE 4 AT STATE ROUTE 161...NEW DOVER...
POTTERSBURG...CHUCKERY...BROADWAY...WATKINS AND PHARISBURG.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 4007 8357 4029 8358 4043 8328 4028 8316
      4012 8317
TIME...MOT...LOC 1741Z 258DEG 30KT 4017 8350

KC
Special weather statement, Jul 6, 2:07 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
207 PM EDT WED JUL 6 2016

OHZ045-046-054-055-063-064-073-061845-
ROSS OH-FAYETTE OH-PICKAWAY OH-FRANKLIN OH-UNION OH-MADISON OH-
DELAWARE OH-
207 PM EDT WED JUL 6 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN ROSS
COUNTY IN SOUTHWESTERN OHIO...NORTHERN FAYETTE...WESTERN PICKAWAY...
FRANKLIN...SOUTHEASTERN UNION...EASTERN MADISON AND SOUTHEASTERN
DELAWARE COUNTIES IN CENTRAL OHIO UNTIL 245 PM EDT...

AT 206 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR PLAIN CITY TO 7 MILES NORTHWEST OF MOUNT STERLING
TO NEAR SABINA...MOVING EAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
COLUMBUS...DUBLIN...WESTERVILLE...GROVE CITY...UPPER ARLINGTON...
GAHANNA...HILLIARD...WASHINGTON COURT HOUSE...WORTHINGTON...BEXLEY...
JEFFERSON...POWELL...GROVEPORT...PLAIN CITY...WEST JEFFERSON...
WASHINGTON...MOUNT STERLING...SOUTH BLOOMFIELD...
MINERVA PARK AND WILLIAMSPORT.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 I-70 IN OHIO BETWEEN MILE MARKERS 81 AND 106.
 I-71 IN OHIO BETWEEN MILE MARKERS 74 AND 125.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3983 8292 3943 8318 3950 8358 3952 8358
      3978 8343 4013 8329 4021 8283
TIME...MOT...LOC 1806Z 262DEG 23KT 4016 8325 3979 8337 3952 8354
Special weather statement, Jul 6, 2:07 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
207 PM EDT WED JUL 6 2016

OHZ045-046-061900-
UNION OH-DELAWARE OH-
207 PM EDT WED JUL 6 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN UNION AND DELAWARE
COUNTIES IN CENTRAL OHIO UNTIL 300 PM EDT...

AT 207 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 7 MILES EAST OF
MARYSVILLE...MOVING EAST AT 45 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
DUBLIN...DELAWARE...MARYSVILLE...POWELL...SUNBURY...PLAIN CITY...
ASHLEY...RADNOR...SHAWNEE HILLS...GALENA...OSTRANDER...
MAGNETIC SPRINGS...WARRENSBURG...KILBOURNE...LEONARDSBURG...
STRATFORD...NEW DOVER...OLIVE GREEN...WATKINS AND BELLEPOINT.

THIS INCLUDES I-71 IN OHIO BETWEEN MILE MARKERS 124 AND 138.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 4042 8302 4042 8301 4041 8293 4036 8293
      4036 8292 4035 8274 4021 8276 4014 8313
      4014 8317 4013 8317 4011 8330 4035 8333
      4043 8302
TIME...MOT...LOC 1807Z 256DEG 41KT 4024 8323

KC

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 12:34 PM EDTSpecial Weather StatementILNMontgomery26 min
Jul 6, 12:56 PM EDTSevere Thunderstorm WarningILNChampaign34 min
Jul 6, 1:10 PM EDTSpecial Weather StatementILNWarren35 min
Jul 6, 1:20 PM EDTSpecial Weather StatementILNUnion25 min
Jul 6, 1:27 PM EDTSpecial Weather StatementILNClinton33 min
Jul 6, 1:41 PM EDTSpecial Weather StatementILNUnion34 min
Jul 6, 2:07 PM EDTSpecial Weather StatementILNFayette, Franklin, Pickaway38 min
Jul 6, 2:19 PM EDTSpecial Weather StatementILNBrown41 min
Jul 6, 2:43 PM EDTSpecial Weather StatementILNPickaway32 min
Jul 6, 2:54 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking, Pickaway36 min
Jul 6, 2:56 PM EDTSpecial Weather StatementILNLicking34 min
Jul 6, 2:58 PM EDTSevere Thunderstorm WarningILNAdams, Highland, Pike15 min
Jul 6, 3:27 PM EDTSpecial Weather StatementILNPike33 min
Jul 6, 7:12 PM EDTSpecial Weather StatementILNScioto18 min
Jul 6, 7:38 PM EDTSpecial Weather StatementILNScioto37 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.